343 0

AN AQCQ-FUNCTIONAL EQUATION IN NORMED 2-BANACH SPACES

Title
AN AQCQ-FUNCTIONAL EQUATION IN NORMED 2-BANACH SPACES
Author
박춘길
Keywords
Hyers-Ulam stability; normed 2-Banach space; additive-quadratic-cubic-quartic functional equation
Issue Date
2015-05
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 18, NO 5, Page. 875-884
Abstract
In this paper, we prove the Hyers-Ulam stability of an additive-quadratic-cubic-quartic functional equation in normed 2-Banach spaces.
URI
http://www.eudoxuspress.com/images/JOCAAA-2015-VOL-18-ISSUES-5-6.pdfhttp://hdl.handle.net/20.500.11754/25016
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE